# SDR HEEA076910

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 921 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 407310104103
- Condition: Broken
- Location: Frahm Assy
- Component: Frahm Assy, 407010150105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS FOUND BROKEN.
